MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DIREXION? HI-FLO? FATHOM?-16 SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION DIREXION? HI-FLO? FATHOM?-16 SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001195710
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter city: (b)(6).
 
Event or Problem Description
It was reported that the catheter frayed.A direxion hi-flo microcatheter was selected for use in a uterine fibroid embolization procedure.The vessel was mildly calcified and tortuous.During use, the distal tip of the catheter frayed.A new direxion hi-flo microcatheter was selected for use but the same event occurred.It was exchanged for a non-bsc catheter, and the procedure was successfully completed.There were no patient complications as a result of the event.

Brand Name
DIREXION? HI-FLO? FATHOM?-16 SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22968613
Report Number2124215-2025-62130
Device Sequence Number15767442
Product Code KRA
UDI-Device Identifier08714729839682
UDI-Public(01)08714729839682(17)270114(10)35629292
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001195710
Device Catalogue NumberM001195710
Device Lot Number0035629292
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Initial Report FDA Received Date09/04/2025
Date Device Manufactured01/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown